question-icon

I have reddish purple dots on my penis after using

default
Posted on Thu, 14 Feb 2019
Question: I have reddish purple dots on my penis after using a dock ring
doctor
Answered by Dr. Bonnie Berger-Durnbaugh (48 minutes later)
Brief Answer:
Information

Detailed Answer:
Hello and welcome,

Do the spots look like small bruises, is it in one area, and does it itch?

Depending on the material, you could be reacting to it (allergic reaction).

If it constricts the penis and increases pressure in it, these could be small haemorrhages.

I would need more information (size of dots, number, area, if it is itching, how long ago this occurred, are you on blood thinners?) to know whether this is concerning and need for you to go in for treatment.


Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Bonnie Berger-Durnbaugh (12 minutes later)
here is a pucture i dont know to explain it
doctor
Answered by Dr. Bonnie Berger-Durnbaugh (7 minutes later)
Brief Answer:
Looks like small haemorrhages.

Detailed Answer:
Thanks for the picture...

I can't tell if the spots are raised - they look like they are inside the skin rather than raised, from the picture you sent. These may be small haemorrhages (bruises) from increased vascular pressure from the ring. Small blood vessels may have burst and bled inside the skin.

I don't know how long ago this began, so I don't know if more bruises are coming. If they do, or if you are taking a blood thinner, you should go in to be seen by a doctor now.

I advise that you don't use the 'cock-ring' further as further damage can occur.

Let me know if I can assist you further...




Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
default
Follow up: Dr. Bonnie Berger-Durnbaugh (26 minutes later)
so it should go away on its own and if not go to the doctors?
doctor
Answered by Dr. Bonnie Berger-Durnbaugh (7 minutes later)
Brief Answer:
Information

Detailed Answer:

Yes, if what I am seeing is blood in the skin, it will resolve as any bruises do. But if there is continued expansion of these or any new ones, then do go in to be seen promptly.

Best regards


Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
Answered by
Dr.
Dr. Bonnie Berger-Durnbaugh

General & Family Physician

Practicing since :1991

Answered : 3138 Questions

premium_optimized

The User accepted the expert's answer

Share on
I have reddish purple dots on my penis after using

Brief Answer: Information Detailed Answer: Hello and welcome, Do the spots look like small bruises, is it in one area, and does it itch? Depending on the material, you could be reacting to it (allergic reaction). If it constricts the penis and increases pressure in it, these could be small haemorrhages. I would need more information (size of dots, number, area, if it is itching, how long ago this occurred, are you on blood thinners?) to know whether this is concerning and need for you to go in for treatment.